# SDR SCNA20221011125

- Difficulty date: October 8, 2022
- Submitted: October 11, 2022
- Operation: Air carrier
- Aircraft: N838SY
- Make and model: Boeing 737-86N
- Aircraft serial: 32733
- Aircraft time: 61,938 hours, 22,131 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Loose
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT 724899:   DOOR 1L GERT BAR BRACKET LOOSE   RESOLUTION:  ADJUSTED L1 DOOR GIRT BAR BRACKET IAW 737 AMM 25-66-01
